Mon, 26 Oct 2026
16:00
C4

Large deviations of the Riemann zeta function

Sun Kai Leung
(University of Oxford)
Abstract

Selberg’s central limit theorem shows that the modulus of the Riemann zeta function is asymptotically log-normal. Recent work has extended the theorem to the large-value regime. In this talk, I will survey these results and discuss ongoing work on the small-value regime, where new behavior emerges.

Optimal moving grids for time-dependent partial differential equations
Wathen, A Journal of Computational Physics volume 99 issue 2 352 (Apr 1992) doi:10.1016/0021-9991(92)90221-j
Stability and preconditioning for a hybrid approximation on the sphere
Gia, Q Sloan, I Wathen, A (22 Sep 2010) doi:10.48550/arxiv.1009.4275
Large‐amplitude transient growth in the linear evolution of equatorial spread F with a sheared zonal flow
Flaherty, J Seyler, C Trefethen, L Journal of Geophysical Research volume 104 issue A4 6843-6857 (Apr 1999) doi:10.1029/1998ja900178
A model and variance reduction method for computing statistical outputs of stochastic elliptic partial differential equations
Vidal-Codina, F Nguyen, N Giles, M Peraire, J (06 Apr 2015) doi:10.48550/arxiv.1409.1526
Subscribe to